Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3543571, 18 pages
http://dx.doi.org/10.1155/2016/3543571
Research Article

Space-Dependent Sobolev Gradients as a Regularization for Inverse Radiative Transfer Problems

1Laboratoire de Thermocinétique de Nantes (LTN), UMR CNRS 6607, Université de Nantes, rue C. Pauc, BP 50609, 44306 Nantes Cedex 3, France
2Chaire de Recherche Industrielle en Technologies de l'énergie et en Efficacité Énergétique (T3E), Ecole de Technologie Supérieure, 1100 rue Notre-Dame Ouest, Montréal, Canada H3C 1K3

Received 12 January 2016; Accepted 7 March 2016

Academic Editor: Maria Gandarias

Copyright © 2016 Y. Favennec et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Favennec, F. Dubot, D. Le Hardy, B. Rousseau, and D. R. Rousse, “Space-Dependent Sobolev Gradients as a Regularization for Inverse Radiative Transfer Problems,” Mathematical Problems in Engineering, vol. 2016, Article ID 3543571, 18 pages, 2016. https://doi.org/10.1155/2016/3543571.